# SDR UALA2013020700745

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 63,101 hours, 23,578 cycles
- Engine: Iae V2527A5
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: 810A000005
- Part serial: 2063
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER PCU IS LEAKING.  60-90 DROPS PER MINUTE.  REMOVED UPPER RUDDER PCU.  INSTALLED RUDDER SERVO IAW MM 27-24-51-400-001-A. OPS CHECKED IAW 27-24-00-710- 001-A. OPS CHECKED OK,  NO LEAKS NOTED
